# SDR SWAA2013020412247

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 21,505 hours, 12,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT STRAP STA 772 CORRODED IN SEVERAL AREAS FROM LEFT TRANSITION ANGLE TO RIGHT TRANSITION ANGLE.  REMOVED AND REPLACED STRAP PER SRM.
